Farmatsitron

Фармацитрон Drug photo

The description is actual on 06.11.2015

  • Latin name: Pharmacitron
  • ATH code: N02BE51
  • Active ingredient: Paracetamol + Pheniramine Maleate + Fenilefrin Gidrokhlorid + Ascorbic acid
  • Producer: Pharmascience Inc. (Canada)

Farmatsitron's structure

As a part of 1 package of drug active agents contain: paracetamol in number of 500 mg, Phenylephrinum a hydrochloride in number of 10 mg, pheniramine a maleate in number of 20 mg, ascorbic acid in number of 50 mg.

The structure to Farmatsitron Forta differs in the fact that in it there is more paracetamol (650 mg).

As additional components act: sodium citrate, silicon dioxide, citric acid, fragrance, dyes, sucrose, sugar.

Release form

Powder for solution for the use inside. Is issued in the form of the granulated, loose powder.

Pharmacological action

The combined drug, fights against symptoms of cold and ORZ. Renders febrifugal, vasoconstrictive, antihistaminic, soothing action.

Pharmacodynamics and pharmacokinetics

Contains in the structure: paracetamol (acetaminophenum) – makes overwhelming impact on synthesis of prostaglandins in TsNS, blocks carrying out painful impulses, reduces body temperature, has poorly expressed antiinflammatory effect. Acetaminophenum gets through a placental barrier, is completely soaked up from a gastrointestinal tract, gets to breast milk. It is metabolized in hepatic system. Works within 4 hours. It is removed by kidneys.

Pheniramine a maleate – a blocker of histamine receptors, warns hypostasis of fabrics, reduces permeability of a vascular wall, reduces expressiveness of exudative local reactions, struggles with an itch in a nasal cavity, area of eyes, eliminates dacryagogue. Possesses good absorption, it biotransformirutsya in a liver.

Phenylephrinum a hydrochloride narrows vessels, stimulates alpha arenoretseptory, reduces puffiness of adnexal bosoms, a mucous membrane of a nasal cavity, is a sympathomimetic. Action of Phenylephrinum lasts 20 minutes. It is metabolized in a gastrointestinal tract, a liver. Metabolites are removed by kidneys.

Ascorbic acid recovers need of an organism for vitamin C at "catarrhal" infections, increases resistance of an organism to action of microorganisms. Accumulates in cells and a blood plasma, the greatest concentration is noted in ferruterous fabric.

Indications to use

Farmatsitron appoint at viral, infectious respiratory diseases which are followed by a nose congestion, headaches, muscular pains, fever.

Farmatsitron effectively stops a pain syndrome of moderate expressiveness: neuralgia, dentagra, mialgiya, migraine, arthralgia, algodismenoreya.

Drug is effective at acute rhinitis, sinusitis, allergic rhinitis.

Contraindications

Farmatsitron do not appoint at an alcoholism, portal hypertensia, a renal failure, pregnancy.

With care apply at closed-angle glaucoma, a hyperbilirubinemia (Gilbert's syndrome, the Rotor, the Cudgel Johnson), a prostate hyperplasia.

Farmatsitron do not appoint to persons 6 years are younger.

Side effects

Pain in epigastriums, increase of the ABP, a mydriasis, backfilling disturbance, paresis of accommodation, dizziness, an allergy, increase of intraocular pressure, thrombocytopenia, dryness in a mouth, an agranulocytosis, anemia, an ischuria.

At long reception of Farmatsitron in high doses aplastic anemia, a pancytopenia, a methemoglobinemia, hemolitic anemia develops, signs of destructive hepatotoxic influence of paracetamol, a papillary necrosis, intersticial nephrite, a glucosuria are shown.

Farmatsitron, application instruction (Way and dosage)

Powder from a bag is dissolved in a glass (200 ml) of hot water. Frequency rate of reception – 3 times a day (there are 3 hours between the use not more often), no more than 3-4 days.

The instruction on Farmatsitron Forta is similar.

According to the application instruction of Farmatsitron, children till 14 flyings are forbidden to apply this medicine.

Overdose

It is caused by effect of paracetamol on an organism: gepatonekroz, dispepsichesky frustration, pallor of integuments, loss of appetite, the level of enzymes of a liver increases, the indicator of a prothrombin time increases. Seldom the tubular necrosis develops, has fulminant character.

Administration of methionine, and in 12 h – N-Acetylcysteinum is recommended.

Further tactics is defined by a condition of the patient, paracetamol level in blood.

Interaction

Farmatsitron exponentiates effect of ethanol, MAO inhibitors, sedative HP, indirect anticoagulants.

At a concomitant use of the antipsikholitik, antidepressants derivative of a fetiazin, protivoparkinsonichesky drugs the risk of development of locks, ischurias, dryness in a mouth increases.

In a complex with glucocorticosteroids intraocular pressure increases.

Farmatsitron reduces action of uricosuric HP.

Tricyclic antidepressants strengthen the sympathomimetic action.

In a combination with a halothane development of ventricular arrhythmia is possible.

Farmatsitron reduces ability of a guanetidin to have hypotensive effect, but strengthens adrenostimuliruyuy action of Phenylephrinum.

Terms of sale

The recipe is not required.

Storage conditions

In the place, unavailable to children, at a temperature no more than 30 degrees Celsius.

Period of validity

No more than three years.

Special instructions

Patients with a diabetes mellitus need to consider that 1 bag contains 20 g of sugar.

It is not combined with ethanol.

Reduces the speed of reactions.

Farmatsitron's analogs

Analogs it is possible to call drugs: Amitsitron, Astratsitron, Grippotsitron, Maksikold, to Terafl, Parafeks.

Apteka24

  • Farmatsitronpharmascience (Canada)
  • Farmatsitron forte powder for preparation of solution for oral administration of 23 g No. 10farmasayns (Canada)

Paniapteka

  • Farmatsitron time. 23 g No. 10farmasayns
  • Farmatsitron time. 23 g No. 10farmasayns
Section: Anti-cold
in more detail

Education: Graduated from the Bashkir state medical university majoring in "Medical business". In 2011 gained the diploma and the certificate in Therapy. In 2012 received 2 certificate and the diploma in "Functional diagnosis" and "Cardiology". In 2013 completed courses on "Topical issues of otorhinolaryngology in therapy". In 2014 completed advanced training courses in "A clinical echocardiography" and courses in "Medical rehabilitation".

Experience: From 2011 to 2014 the Policlinic No. 33 Ufa worked as the therapist and the cardiologist in MBUZ. Since 2014 the Policlinic No. 33 Ufa works as the cardiologist and the doctor of functional diagnosis in MBUZ.

PAY ATTENTION! Information on drugs on the website is help generalizing, collected from public sources and can form the basis for making decision on use of medicines it is not aware of treatment. Before medicine use Farmatsitron surely consult with the attending physician.